titoli, abstracts, parole chiave >>>
Browse by Journal
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Date | Creators
Jump to: 2013 | 2010 | 2007
Number of items: 3.

2013

Gladiali, Francesca Maria and Squassina, Marco (2013) On explosive solutions for a class of quasi-linear elliptic equations. Advanced Nonlinear Studies, Vol. 13 (3), p. 663-698. ISSN 1536-1365. Article.

2010

Bellazzini, Jacopo and Benci, Vieri and Bonanno, Claudio and Micheletti, Anna Maria (2010) Solitons for the nonlinear Klein-Gordon equation. Advanced Nonlinear Studies, Vol. 10 (2), p. 481-499. ISSN 1536-1365. Article.

2007

Bellazzini, Jacopo and Benci, Vieri and Ghimenti, Marco and Micheletti, Anna Maria (2007) On the existence of the fundamental Eigenvalue of an elliptic problem in RN. Advanced Nonlinear Studies, Vol. 7 (3), p. 439-458. ISSN 1536-1365. Article.

This list was generated on Fri Oct 24 11:38:45 2014 CEST.